# SDR 2001F00373

- Difficulty date: September 8, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 2,567 hours, 4,494 cycles
- Engine: Pwa PT6A67B
- Engine time: 13 hours, 22 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 5613C000002
- Part serial: 579094
- Condition: Inoperative
- Location: Engine Bay
- Part time: 2,567 hours, 4,494 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECS SYSTEM BLOWS WARM AIR IN EITHER MANUAL OR AUTO MODES.  REMOVED AND REPLACED REFRIGERATION PACK AND OPS CHECK OK.
